# SDR AALA20011121

- Difficulty date: May 22, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER SYSTEM FOR LEFT OVERWING EMERGENCY EXIT LIGHT.  (M)
